MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-3011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, 6 years and 2 months post the initial bilateral tka, a bone scan showed low level heat on both knees.The surgeon removed the poly tibial inserts and left side patella, which all showed evidence of wear and mild osteolysis.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.D10: 4256423 02-010-04-0230 - logic cr femoral por, left, sz 3 4741814 02-010-04-0330 - logic cr femoral por, right, sz 3 4359419 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t 5353907 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t 5307276 200-02-35 - three peg patella 35mm 5248730 201-78-15 - holding pin mini sharp point 4 pk 5342792 201-78-81 - 3 trocar, mod.Hex 2pk 5342797 201-78-81 - 3 trocar, mod.Hex 2pk 5342799 201-78-81 - 3 trocar, mod.Hex 2pk 5144579 521-78-23 - threaded pin size 2.3 collared 5235161 521-78-23 - threaded pin size 2.3 collared 5340746 521-78-23 - threaded pin size 2.3 collared 4052750 521-78-36 - threaded pin size 5.1 collarless 01000018034 (b)(6) - gps implant kit v2 12001017003 (b)(6) - gps implant kit v2 unassigned 200-00-00 - knee item-misc.
 
Additional Manufacturer Narrative
H3: the reason for the revision reported may have been due to prosthesis wear; however, the wear could not be confirmed based on the images provided for the patella component and the 9mm insert.The observed wear on the 11mm insert may have been due to implant positioning and/or third body wear.However, this cannot be confirmed because the components were not returned for evaluation and no radiographs or relevant clinical information was provided.

Brand Name
LOGIC CR TIB INSERT STD, SZ 3, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19964638
Report Number1038671-2024-02790
Device Sequence Number8867398
Product Code JWH
UDI-Device Identifier10885862174352
UDI-Public10885862174352
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2023
Device Catalogue Number02-012-47-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale